Alert archive / Georgia / River Flood Warnings in 2019

River Flood Warning 182, NWS Atlanta, GA

April 20, 2019Clarke County, Oconee County, Georgia

NWS Atlanta, GA issued this river flood warning at Apr 20, 2019, 8:34 AM EDT for Clarke County, Oconee County, Georgia. It took effect at Apr 20, 2019, 4:00 PM EDT. It was in force for 13 hr.

The area

The outline as issued.

The facts

Issued
Apr 20, 2019, 8:34 AM EDT (12:34 UTC)
In effect from
Apr 20, 2019, 4:00 PM EDT
Expired
Apr 21, 2019, 4:52 AM EDT
In force
13 hr
Issued by
NWS Atlanta, GA
Area
Storm-based polygon
Flood severity
Minor

Counties Clarke County, GA, Oconee County, GA

The radar

The Atlanta radar (KFFC), 122 km from the middle of the area, began a volume at 12:34 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Middle Oconee River at US 78 at Athens (MOCG1). The gauge peaked at 19.65 ft at Apr 20, 2019, 8:00 PM EDT.

actionminormoderate510152004/2004/2104/22
Action stage
15 ft
Minor stage
18 ft
Moderate stage
20 ft
Major stage
22 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 02217500, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted.

674 
WGUS42 KFFC 201234
FLWFFC
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Warning
National Weather Service Peachtree City GA
834 AM EDT Sat Apr 20 2019

...The National Weather Service in Peachtree City has issued a Flood 
Warning for the following rivers in Georgia...

  Middle Oconee River near Athens affecting Clarke and Oconee 
  Counties

  Oconee River near Oconee affecting Johnson...Washington and 
  Wilkinson Counties


...Forecast Flooding Changed from Minor to Moderate Severity for the 
following rivers in Georgia...

  Oconee River near Penfield affecting Clarke...Greene and Oconee 
  Counties


.Recent heavy rainfall has caused significant runoff into streams and
rivers which will cause flooding in some areas.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

All persons with interests along the river should monitor the latest
forecasts...and be prepared to take necessary precautions to protect
life and property.

The latest stage data was furnished in cooperation with the United 
States Geological Survey.

&&

GAC059-219-210234-
/O.NEW.KFFC.FL.W.0182.190420T2000Z-190421T1836Z/
/MOCG1.1.ER.190420T2000Z.190421T0600Z.190421T1236Z.NO/
834 AM EDT Sat Apr 20 2019

The National Weather Service in Peachtree City has issued a
* Flood Warning for 
  The Middle Oconee River near Athens.
* From this afternoon until Sunday afternoon.
* At 7 AM Saturday the stage was 15.2 feet...and rising.
* Minor flooding is forecast.
* Flood stage is 18 feet.
* Forecast to rise above flood stage by late this afternoon and 
  continue to rise to near 19.6 feet by after midnight. The 
  river will fall below flood stage by Sunday morning.
* At 20 feet...Moderate flooding begins. Flood waters flow from 
  behind Beechwood to the Macon Highway Bridge. One street in West 
  Athens is usually flooded at 20 feet.


&&

LAT...LON 3395 8352 3400 8347 3397 8340 3389 8335
      3386 8335 3392 8344             

$$

GAC059-133-219-210234-
/O.EXT.KFFC.FL.W.0180.190420T1855Z-190423T0645Z/
/PNFG1.2.ER.190420T1855Z.190422T0000Z.190423T0045Z.NO/
834 AM EDT Sat Apr 20 2019

...Forecast flooding increased from Minor to Moderate severity...The 
Flood Warning continues for 
 The Oconee River near Penfield.
* Until late Monday night.
* At 8 AM Saturday the stage was 12.0 feet...and rising.
* Moderate flooding is forecast.
* Flood stage is 13 feet.
* Forecast to rise above flood stage by this afternoon and continue 
  to rise to near 20.7 feet by Sunday evening. The river will fall 
  below flood stage by Monday evening.
* At 22 feet...Moderate flooding expands. Several farm access roads
  begin to flood.


&&

LAT...LON 3364 8325 3364 8333 3383 8333 3384 8327


$$

GAC167-303-319-210234-
/O.NEW.KFFC.FL.W.0183.190423T1300Z-190425T1525Z/
/OCNG1.1.ER.190423T1300Z.190424T1200Z.190425T0925Z.NO/
834 AM EDT Sat Apr 20 2019

The National Weather Service in Peachtree City has issued a
* Flood Warning for 
  The Oconee River near Oconee.
* From Tuesday morning until Thursday morning.
* At 7 AM Saturday the stage was 5.7 feet...and rising.
* Minor flooding is forecast.
* Flood stage is 17 feet.
* Forecast to rise above flood stage by late Tuesday morning and 
  continue to rise to near 18.3 feet by Wednesday early afternoon. The
  river will fall below flood stage by Thursday morning.
* At 17 feet...Flood stage is reached. The water level reaches the 
  top of the Old Balls Ferry Road boat ramp...just upstream and 
  rightbank from the Georgia Highway 57 bridge. Minor flooding of 
  woodlands near the river occurs.


&&

LAT...LON 3284 8303 3288 8298 3279 8292 3267 8289
      3265 8298 3278 8300             

$$
3 follow-up statements
728 
WGUS82 KFFC 201753
FLSFFC
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Statement
National Weather Service Peachtree City GA
153 PM EDT Sat Apr 20 2019

...The Flood Warning continues for the following rivers in Georgia...
 
  Big Creek near Alpharetta affecting Forsyth and Fulton Counties 

  Chattahoochee River near Columbus affecting Lee...Russell...
  Chattahoochee and Muscogee Counties 

  Flint River near Griffin Hwy. 16 affecting Fayette and Spalding 
  Counties 

  Flint River near Carsonville Hwy. 19 affecting Crawford...
  Talbot...Taylor and Upson Counties 

  Yellow River near East Lithonia affecting DeKalb and Rockdale 
  Counties 

 
...The Flood Warning continues for the following rivers in Georgia...
  Flint River near Molena affecting Meriwether and Pike Counties 

  Flint River near Thomaston affecting Talbot and Upson Counties 

  Middle Oconee River near Athens affecting Clarke and Oconee 
  Counties 


GAC113-255-210753-
/O.EXT.KFFC.FL.W.0137.000000T0000Z-190422T1130Z/
/GRFG1.1.ER.190419T1716Z.190420T0800Z.190422T0530Z.NO/
153 PM EDT Sat Apr 20 2019

...Flood Warning extended until Monday morning...The Flood Warning 
continues for
  The Flint River near Griffin Hwy. 16.
* Until Monday morning.
* At 1 PM Saturday the stage was 15.6 feet and falling.
* Minor flooding is occurring and forecast to continue.
* Flood stage is 12 feet.
* The river will continue to fall to below flood stage by early 
  Monday morning.
* At 16 feet...Minor flooding expands further into the woodlands...
  fields and pasture upstream and downstream from the gage on Georgia
  Highway 16 or Newnan Road. The backyards of homes at the end of 
  Landing Way upstream from the bridge will be flooded with around 3 
  feet of water.
  

&&

LAT...LON 3330 8444 3330 8437 3318 8445 3316 8447
      3316 8447 3322 8450             

$$

GAC199-231-210753-
/O.CON.KFFC.FL.W.0172.000000T0000Z-190422T1227Z/
/MOLG1.1.ER.190420T0739Z.190421T0600Z.190422T0627Z.UU/
153 PM EDT Sat Apr 20 2019

The Flood Warning continues for
  The Flint River near Molena.
* Until Monday morning.
* At 1 PM Saturday the stage was 28.3 feet and steady.
* Minor flooding is occurring and forecast to continue.
* Flood stage is 28 feet.
* The river will continue rising to near 30.9 feet by after midnight 
  tomorrow. The river will fall below flood stage early Monday 
  morning.
  

&&

LAT...LON 3316 8454 3316 8447 3297 8449 3291 8446
      3287 8452 3297 8457             

$$

GAC263-293-210753-
/O.CON.KFFC.FL.W.0181.000000T0000Z-000000T0000Z/
/TMSG1.1.ER.190420T0248Z.190420T1400Z.000000T0000Z.NO/
153 PM EDT Sat Apr 20 2019

The Flood Warning continues for
  The Flint River near Thomaston.
* Until further notice.
* At 1 PM Saturday the stage was 12.4 feet and steady.
* Minor flooding is occurring.
* Flood stage is 11 feet.


&&

LAT...LON 3291 8447 3280 8430 3276 8437 3287 8453


$$

GAC079-263-269-293-210753-
/O.EXT.KFFC.FL.W.0179.000000T0000Z-190423T1614Z/
/CLUG1.1.ER.190420T0831Z.190422T0600Z.190423T1014Z.NO/
153 PM EDT Sat Apr 20 2019

...Flood Warning extended until Tuesday afternoon...The Flood Warning
continues for
  The Flint River near Carsonville Hwy. 19.
* Until Tuesday afternoon.
* At 1 PM Saturday the stage was 20.9 feet and rising.
* Minor flooding is occurring and forecast to continue.
* Flood stage is 18 feet.
* The river will continue rising to near 23.1 feet by early Monday 
  morning. The river will fall below flood stage Tuesday morning.
* At 24 feet...Minor flooding expands further into the woodlands 
  and fields along the river upstream and downstream from the gage on
  U.S. Highway 19. The flood waters will be up to 6 feet deep over 
  the top of the boat ramp and cover a portion of the access road by 
  the bridge on the Taylor County side of the river.
  

&&

LAT...LON 3280 8430 3275 8421 3257 8398 3253 8405
      3265 8415 3276 8437             

$$

GAC059-219-210753-
/O.CON.KFFC.FL.W.0182.000000T0000Z-190421T1824Z/
/MOCG1.1.ER.190420T1649Z.190421T0000Z.190421T1224Z.NO/
153 PM EDT Sat Apr 20 2019

The Flood Warning continues for
  The Middle Oconee River near Athens.
* Until Sunday afternoon.
* At 1 PM Saturday the stage was 18.3 feet and rising.
* Minor flooding is occurring and forecast to continue.
* Flood stage is 18 feet.
* The river will continue rising to near 19.8 feet by this evening. 
  The river will fall below flood stage tomorrow morning.
* At 20 feet...Moderate flooding begins. Flood waters flow from 
  behind Beechwood to the Macon Highway Bridge. One street in West 
  Athens is usually flooded at 20 feet.

&&

LAT...LON 3395 8352 3400 8347 3397 8340 3389 8335
      3386 8335 3392 8344             

$$

GAC117-121-210753-
/O.EXT.KFFC.FL.W.0123.000000T0000Z-190422T0430Z/
/APHG1.1.ER.190419T1137Z.190420T1230Z.190421T2230Z.NO/
153 PM EDT Sat Apr 20 2019

...Flood Warning extended until late Sunday night...The Flood Warning
continues for
  The Big Creek near Alpharetta.
* Until late Sunday night.
* At 1 PM Saturday the stage was 10.1 feet and falling.
* Minor flooding is occurring and is forecast to continue.
* Flood stage is 7 feet.
* The river will continue to fall to below flood stage by tomorrow 
  evening.
* At 10 feet...Minor flooding expands along the creek from near 
  Cumming to Alpharetta and Roswell. Backyards of homes off Seale 
  Drive and Gunter Court and portions of the Golf of Georgia are 
  under a foot of water. The Big Creek Greenway experiences 
  significant flooding up to 4 feet deep with closure of the paths. 
  This especially occurs upstream and downstream from the gage on 
  Kimball Bridge Road and Rock Mill Park. A large portion of the YMCA
  Campground off Preston Ridge Road will be under a two feet of 
  water.
  

&&

LAT...LON 3410 8425 3410 8420 3404 8425 3402 8430
      3404 8433 3407 8427             

$$

ALC081-113-GAC053-215-210753-
/O.EXT.KFFC.FL.W.0131.000000T0000Z-190422T1930Z/
/CBUG1.1.ER.190419T1234Z.190419T1415Z.190422T1330Z.NO/
153 PM EDT Sat Apr 20 2019

...Flood Warning extended until Monday afternoon...The Flood Warning 
continues for
  The Chattahoochee River near Columbus.
* Until Monday afternoon.
* At 1 PM Saturday the stage was 27.6 feet and rising.
* Minor flooding is occurring and is forecast to continue.
* Flood stage is 27 feet.
* The river will continue rising to near 29.1 feet by tomorrow 
  morning. The river will fall below flood stage late Monday morning.
* At 30 feet...Minor flooding continues along the river upstream 
  and downstream from the gage on the 14th Street bridge. Large 
  portions of the River Walk in Columbus will be flooded up to 3 feet
  deep. The water level reaches the top of the boat ramp behind the 
  Columbus Convention and Trade Center. The Phenix City Amphitheater 
  in Alabama will be flooded up to two feet deep. Portions of the 
  River Walk in Phenix City will begin to flood.
  

&&

LAT...LON 3259 8511 3262 8505 3251 8496 3238 8495
      3238 8502 3250 8503             

$$

GAC089-247-210212-
/O.EXT.KFFC.FL.W.0138.000000T0000Z-190421T0212Z/
/YLOG1.1.ER.190419T1425Z.190419T2130Z.190420T2012Z.UU/
153 PM EDT Sat Apr 20 2019

...Flood Warning extended until this evening...The Flood Warning 
continues for
  The Yellow River near East Lithonia.
* Until this evening.
* At 12 PM Saturday the stage was 14 feet and falling.
* Minor flooding is occurring and is forecast to end this afternoon.
* Flood stage is 13 feet.
* The river will continue to fall to below flood stage by late this 
  afternoon.
* At 13 feet...Flood stage is reached. Minor flooding will occur in
  portions of the woodlands and fields near the river upstream and 
  downstream from the gage on Pleasant Hill Road.
  

&&

LAT...LON 3377 8409 3377 8402 3372 8399 3367 8403


$$
309 
WGUS82 KFFC 210145
FLSFFC
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Statement
National Weather Service Peachtree City GA
945 PM EDT Sat Apr 20 2019

...The Flood Warning continues for the following rivers in Georgia...
 
  Yellow River near Conyers below Milstead affecting Newton and 
  Rockdale Counties 

  Ocmulgee River near Macon affecting Bibb...Houston...Jones...
  Monroe and Twiggs Counties 

  Middle Oconee River near Arcade affecting Barrow and Jackson 
  Counties 

  Middle Oconee River near Athens affecting Clarke and Oconee 
  Counties 

  Broad River near Carlton affecting Elbert...Madison and Oglethorpe
  Counties 

  Oconee River near Penfield affecting Clarke...Greene and Oconee 
  Counties 

  Oconee River near Oconee affecting Johnson...Washington and 
  Wilkinson Counties 

 
GAC013-157-211442-
/O.EXT.KFFC.FL.W.0158.000000T0000Z-190421T1442Z/
/ACDG1.2.ER.190419T1646Z.190420T1345Z.190421T0842Z.NR/
945 PM EDT Sat Apr 20 2019

...Flood Warning extended until Sunday morning...

The Flood Warning continues for
  The Middle Oconee River near Arcade.
* Until Sunday morning.
* At 845 PM Saturday the stage was 21.7 feet and falling.
* Moderate flooding is occurring, however, minor flooding is forecast 
  to develop by late Saturday evening.
* Flood stage is 16 feet. Moderate Flood stage is 21 feet. 
* The river will continue to fall, dropping below flood stage Sunday 
  morning.
* At 21 feet, moderate flooding continues with significant flooding 
  in the woodlands, fields and pastures upstream and downstream from 
  the gage at Georgia Highway 82. A residential yard will be completely 
  flooded with the water reaching the foundation at a house just 
  downstream. The flood waters will reach Bismarck Circle Road upstream 
  from the gage.
  

&&

LAT...LON 3404 8377 3410 8375 3406 8355 3400 8347
      3395 8352 3402 8363             

$$

GAC059-219-211525-
/O.EXT.KFFC.FL.W.0182.000000T0000Z-190421T1525Z/
/MOCG1.1.ER.190420T1649Z.190421T0030Z.190421T0925Z.NO/
945 PM EDT Sat Apr 20 2019

...Flood Warning extended until Sunday morning...

The Flood Warning continues for
  The Middle Oconee River near Athens.
* Until Sunday morning.
* At 830 PM Saturday the stage was 19.7 feet and slowly rising.
* Minor flooding is occurring, and minor flooding is forecast to 
  continue.
* Flood stage is 18 feet.
* The river will begin to fall late Saturday evening, dropping below 
  flood stage early Sunday morning.
* Between 18 and 20 feet, minor flooding occurs. Residential yards 
  are flooded in West Athens.

&&

LAT...LON 3395 8352 3400 8347 3397 8340 3389 8335
      3386 8335 3392 8344             

$$

GAC059-133-219-211545-
/O.EXT.KFFC.FL.W.0180.000000T0000Z-190423T0458Z/
/PNFG1.2.ER.190420T1657Z.190422T0000Z.190422T2258Z.NO/
945 PM EDT Sat Apr 20 2019

...Flood Warning extended until late Monday night...

The Flood Warning continues for
  The Oconee River near Penfield.
* Until late Monday night.
* At 9 PM Saturday the stage was 15.2 feet and rising.
* Minor flooding is occurring, however moderate flooding is forecast 
  to develop.
* Flood stage is 13 feet. Moderate Flood stage is 18 feet.
* The river will continue rising, reaching near 21.6 feet by Sunday 
  evening then begin falling, dropping below flood stage Monday evening.
* At 17 feet, minor flooding continues to expand into the fields, 
  woodlands and pastures near the river. The water level is very close 
  to Ward Road on the right bank and flood waters will be approaching 
  irrigation systems that may need to be moved to higher ground.

  At 18 feet, moderate flooding begins. Ward Road floods and cuts off 
  access to L.C. Curtis and Son Sand and Gravel Company. Irrigation 
  systems also begin to flood and need to be moved to higher ground.
  

&&

LAT...LON 3364 8325 3364 8333 3383 8333 3384 8327


$$

GAC167-303-319-211545-
/O.EXT.KFFC.FL.W.0183.190423T1800Z-190425T1700Z/
/OCNG1.1.ER.190423T1800Z.190424T1800Z.190425T1100Z.NO/
945 PM EDT Sat Apr 20 2019

...Flood Warning extended until Thursday afternoon...

The Flood Warning continues for
  The Oconee River near Oconee.
* From Tuesday afternoon until Thursday afternoon.
* At 845 PM Saturday the stage was 8.6 feet and rising.
* No flooding is occurring at this time, however, minor flooding is 
  forecast to develop.
* Flood stage is 17 feet.
* The river is forecast to rise above flood stage by Tuesday afternoon 
  and continue rising, reaching to near 18.3 feet by Wednesday afternoon. 
  The river is expected to fall below flood stage Thursday morning.
* At 17 feet, flood stage is reached. The water level reaches the top of the 
  Old Balls Ferry Road boat ramp just upstream and rightbank from the Georgia 
  Highway 57 bridge. Minor flooding of the woodlands near the river occurs.

  At 18 feet, the water level begins to flood portions of the dirt parking lot 
  area near the Old Balls Ferry Road boat ramp, just upstream and rightbank 
  from the Georgia Highway 57 bridge. Minor flooding continues in the woodlands 
  near the river.
  

&&

LAT...LON 3284 8303 3288 8298 3279 8292 3267 8289
      3265 8298 3278 8300             

$$

GAC217-247-211545-
/O.EXT.KFFC.FL.W.0139.000000T0000Z-190421T1638Z/
/MYRG1.1.ER.190419T1433Z.190420T0845Z.190421T1038Z.UU/
945 PM EDT Sat Apr 20 2019

...Flood Warning extended until Sunday afternoon...

The Flood Warning continues for
  The Yellow River near Conyers below Milstead.
* Until Sunday afternoon.
* At 845 PM Saturday the stage was 13.6 feet and falling.
* Minor flooding is occurring, and minor flooding is forecast to 
  continue.
* Flood stage is 11 feet.
* The river will continue to fall, dropping below flood stage by Sunday 
  afternoon.
* At 13 feet, minor flooding continues well into the woodlands, fields and 
  pastures along the river upstream and downstream from the gage on Gees Mill 
  Road in Rockdale County. Most of Sockwell Road by the river in Newton County 
  will be flooded with up to 4 feet of water. Minor flooding also occurs in 
  Newton County in the Riverside Estates Travel and Trailer Park. A playground 
  by the river will be flooded.
  

&&

LAT...LON 3366 8399 3371 8395 3359 8387 3356 8393


$$

GAC021-153-169-207-289-211545-
/O.EXT.KFFC.FL.W.0140.000000T0000Z-190424T1734Z/
/MACG1.1.ER.190420T1524Z.190422T0600Z.190424T1134Z.NO/
945 PM EDT Sat Apr 20 2019

...Flood Warning extended until Wednesday afternoon...

The Flood Warning continues for
  The Ocmulgee River near Macon.
* Until Wednesday afternoon.
* At 830 PM Saturday the stage was 20.7 feet and rising.
* Minor flooding is occurring, and minor flooding is forecast to 
  continue.
* Flood stage is 18 feet.
* The river will continue rising, reaching near 23.7 feet by Monday morning. 
  The river is expected to fall below flood stage Wednesday morning.
* At 21 feet, minor flooding expands with an increasing amount of the Macon 
  GreenWay Ocmulgee Heritage Trail flooded north of the Martin Luther King 
  Boulevard bridge. The flood waters will be up to two feet deep on portions of 
  the trail and both banks will overflow upstream from the bridge. Large portions 
  of the agricultural lands east of Macon and well downstream will be under 1 to 
  4 feet of water.

  At 23 feet, minor flooding expands with large portions of the Macon GreenWay 
  Ocmulgee Heritage Trail flooded north of the Martin Luther King Boulevard 
  bridge. The flood waters will be up to 3 feet deep on portions of the trail. 
  Large portions of the agricultural lands east of Macon and well downstream 
  will be under 1 to 5 feet of water.
  

&&

LAT...LON 3290 8372 3293 8367 3282 8356 3266 8353
      3263 8359 3274 8363             

$$

GAC105-195-221-211545-
/O.EXT.KFFC.FL.W.0170.000000T0000Z-190422T0643Z/
/CARG1.2.ER.190420T0129Z.190420T2130Z.190422T0043Z.UU/
945 PM EDT Sat Apr 20 2019

...Flood Warning extended until late Sunday night...

The Flood Warning continues for
  The Broad River near Carlton.
* Until late Sunday night.
* At 845 PM Saturday the stage was 25 feet and falling.
* Minor flooding is forecast. 
* Flood stage is 15 feet.
* The river will continue to fall, dropping below flood stage Sunday evening.
* Between 24 and 25 feet, minor flooding occurs well into the woodlands and fields 
  along the river. A sand dredge operation on the left bank near the gage will be 
  completely under water and large portions of Roy Wood Road and the Broad River 
  Outpost for Canoes and Kayaks location will be under several feet of water. 
  Flooding continues well up the backyard of an assisted living home off of Roy 
  Wood Road.



&&

LAT...LON 3419 8308 3407 8295 3401 8285 3396 8286
      3402 8300 3414 8312             

$$
611 
WGUS82 KFFC 210852
FLSFFC
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Statement
National Weather Service Peachtree City GA
452 AM EDT Sun Apr 21 2019

...The Flood Warning is cancelled for the following rivers in 
Georgia...
 
  Middle Oconee River near Athens affecting Clarke and Oconee 
  Counties

 
GAC059-219-210922-
/O.CAN.KFFC.FL.W.0182.000000T0000Z-190421T1525Z/
/MOCG1.1.ER.190420T1649Z.190421T0030Z.190421T0757Z.NO/
452 AM EDT Sun Apr 21 2019

The Flood Warning is cancelled for
  The Middle Oconee River near Athens.
* This takes effect immediately.
* At 430 AM Sunday the stage was 17.8 feet...and falling.
* Flood stage is 18.0 feet.
* The river will continue to fall.

&&

LAT...LON 3395 8352 3400 8347 3397 8340 3389 8335
      3386 8335 3392 8344             

$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Atlanta, GA wrote its last area forecast discussion before this river flood warning went out at Apr 20, 7:38 AM EDT, 56 minutes earlier.

Area forecast discussion, Apr 20, 7:38 AM EDT, 56 minutes before
Area Forecast Discussion
National Weather Service Peachtree City GA
738 AM EDT Sat Apr 20 2019

.PREV DISCUSSION... /Issued 335 AM EDT Sat Apr 20 2019/

SHORT TERM /Today through Sunday/...
The upper low rotates through eastern TN by midday and slowly lifts
northward away from the forecast area overnight.  Highest POPs will
be across north Georgia, with likely POPs possible through late
afternoon.  Chance POPs will extend down to the I-20 corridor
through this evening and remains across northeast GA through
midnight or so.  With good cloud cover across the area today and
some cold air advection with west winds, temperatures will be in the
50s across north Georgia with central areas struggling into the mid
60s under partly sunny clouds.  High pressure at the surface and
weak upper level ridging on Sunday will bring mostly clear skies and
afternoon temperatures in the 70s, after overnight lows drop into
the 40s.

Atwell

LONG TERM /Sunday Night through Friday/...
Dry weather is expected through Tuesday.

GFS and European are not too consistent with just the GFS indicating
some moisture skirting far n GA Wednesday/Wednesday night with
only small chances for light showers.
The GFS is much wetter on Thursday with the rain chances exiting
on Friday while the European is dry on Thursday and brings in the
moisture on Friday. This is mainly due to the European starting with
a closed low at 500mb and the GFS is indicating a more open wave.
Instability is somewhat limited but thunderstorms will certainly be
possible Thursday and Friday.

BDL

&&

.AVIATION...
12Z Update...
MVFR/VFR conditions across the area will continue with improving
conditions through the forecast period. Light showers will be
possible across the northern TAF sites through 21z. Winds will be
west near 10kts with gusts to 20kts possible through 00z.

//ATL Confidence...12Z Update...
Medium to high confidence all elements.

Atwell

&&

.PRELIMINARY POINT TEMPS/POPS...
Athens          54  42  72  47 /  50  10   0   0
Atlanta         54  44  71  50 /  40  20   0   0
Blairsville     47  38  66  42 /  60  30   5   0
Cartersville    53  40  71  47 /  60  20   0   0
Columbus        62  44  75  50 /  20   0   0   0
Gainesville     51  43  69  47 /  60  20   0   0
Macon           60  44  74  48 /  10  10   0   0
Rome            54  40  73  47 /  60  20   0   0
Peachtree City  56  42  72  47 /  40  10   0   0
Vidalia         65  48  74  50 /   5   5   0   0

&&

.FFC WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

SHORT TERM...Atwell
LONG TERM....BDL
AVIATION...Atwell
Hazardous weather outlook, Apr 20, 4:30 AM EDT, 4 hours 4 minutes before
Hazardous Weather Outlook
National Weather Service Peachtree City GA
430 AM EDT Sat Apr 20 2019

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-211000-
Baldwin-Banks-Barrow-Bartow-Bibb-Bleckley-Butts-Carroll-Catoosa-
Chattahoochee-Chattooga-Cherokee-Clarke-Clayton-Cobb-Coweta-
Crawford-Crisp-Dade-Dawson-DeKalb-Dodge-Dooly-Douglas-Emanuel-
Fannin-Fayette-Floyd-Forsyth-Gilmer-Glascock-Gordon-Greene-
Gwinnett-Hall-Hancock-Haralson-Harris-Heard-Henry-Houston-Jackson-
Jasper-Jefferson-Johnson-Jones-Lamar-Laurens-Lumpkin-Macon-
Madison-Marion-Meriwether-Monroe-Montgomery-Morgan-Murray-
Muscogee-Newton-North Fulton-Oconee-Oglethorpe-Paulding-Peach-
Pickens-Pike-Polk-Pulaski-Putnam-Rockdale-Schley-South Fulton-
Spalding-Stewart-Sumter-Talbot-Taliaferro-Taylor-Telfair-Toombs-
Towns-Treutlen-Troup-Twiggs-Union-Upson-Walker-Walton-Warren-
Washington-Webster-Wheeler-White-Whitfield-Wilcox-Wilkes-
Wilkinson-
430 AM EDT Sat Apr 20 2019

This Hazardous Weather Outlook is for portions of North and
Central Georgia.

.DAY ONE...Today and Tonight...

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...Sunday through Friday...

No hazardous weather is expected through Wednesday.
There will be a chance of thunderstorms Thursday and Friday.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will not be needed through tonight.

The office that day

Everything else NWS Atlanta, GA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 19, 10:43 PM EDTRiver Flood WarningFFCCrawford, Talbot, Taylor, Upson71 hr
Apr 19, 10:43 PM EDTRiver Flood WarningFFCClarke, Greene, Oconee3 days
Apr 19, 10:59 PM EDTRiver Flood WarningFFCTalbot, Upson21 days
Apr 20, 8:34 AM EDTRiver Flood WarningFFCJohnson, Washington, Wilkinson5 days
Apr 20, 9:41 AM EDTRiver Flood WarningFFCNewton21 days
Apr 20, 12:15 PM EDTRiver Flood WarningFFCNewton, Walton21 days
Apr 20, 2:13 PM EDTRiver Flood WarningFFCFloyd48 hr
Apr 20, 4:00 PM EDTRiver Flood WarningFFCClarke, Oconee5 hr

Nearby

River Flood Warnings in Georgia, 2019Every river flood warning in 2019

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.